Vol. 137, No. 2, 2012 · Contents

Zuzana Došlá, Mauro Marini, Serena Matucci:
On some boundary value problems for second order nonlinear differential equations

G. Apreutesei, N. Apreutesei:
Second order difference inclusions of monotone type

Jan Eisner, Milan Kučera, Lutz Recke:
Smooth bifurcation for a Signorini problem on a rectangle

Gabriella Bognár:
On similarity solution of a boundary layer problem for power-law fluids

Martin Bohner, Nick Wintz:
Controllability and observability of time-invariant linear dynamic systems

B. Campos, P. Vindel:
Non equivalence of NMS flows on $S^3$

Veronika Chrastinová, Václav Tryhuk:
Parallelisms between differential and difference equations

Rodica Luca:
On a class of $m$-point boundary value problems

Ovidiu Cârjă, Alina Ilinca Lazu:
Existence of global solutions to differential inclusions; a priori bounds

Takashi Suzuki:
Mathematical models of tumor growth systems

Volodymyr Sushch:
Instanton-anti-instanton solutions of discrete Yang-Mills equations

Maria Telnova:
Some estimates for the first eigenvalue of the Sturm-Liouville problem with a weight integral condition

Zdeněk Svoboda:
Asymptotic properties of one differential equation with unbounded delay

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]